MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS COOK MEDICAL INC.; APPROACH AUTHORITY WORKHORSE MICROWIRE GUIDE

HERAEUS MEDICAL COMPONENTS COOK MEDICAL INC.; APPROACH AUTHORITY WORKHORSE MICROWIRE GUIDE
Model Number AUTH-18-300
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report delayed due to esubmitter setup issues; communicated with fda regarding this delay (b)(6) 2021.
 
Event or Problem Description
A (b)(6) male patient underwent an intervention sfa cto in which the approach authority workhorse microwire guide, ,018 wire diameter, 300cm length, 6.5cm polymer length, 8cm taper length, g57804, was used.Tibial access, attempting to cross calcified cto of sfa with authority wire through 018 angled cxi.Prolapsed tip trying to push through cto, wire and catheter entered subintimal space.After a little bit of maneuvering a portion of the tip of the wire broke.Distal tip of the wire broke off and wedged into the subintimal space, md [the physician] decided to leave broken tip and not try to retrieve.
 
Additional Manufacturer Narrative
Date of this report: 23-sept-2021.

Brand Name
COOK MEDICAL INC.
Common Device Name
APPROACH AUTHORITY WORKHORSE MICROWIRE GUIDE
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima guadalupe building 29
cartago, costa rica 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key12736325
Report Number3008988055-2021-00002
Device Sequence Number17282741
Product Code DQX
UDI-Device Identifier00816840020777
UDI-Public(01)00816840020777(17)240412(10)9007497392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191502
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/12/2024
Device Model NumberAUTH-18-300
Device Catalogue NumberAUTH-18-300
Device Lot Number9007497392
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale